# SDR DALA1016509001

- Difficulty date: June 28, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 48,982 hours, 36,252 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HMV3 FWD CARGO DOOR AFT END NR 1 STOP CRACKED.  REPLACED STOP IAW SRM 51-30-5 (DLM88101842).
